MathSciNet Relay Station
MathSciNet bibliographic data
MR2787710 47J25 (47H10)
Kimura, Y.; Takahashi, W.; Yao, J. C. Strong convergence of an iterative scheme by a new type of projection method for a family of quasinonexpansive mappings. J. Optim. Theory Appl. 149 (2011), no. 2, 239–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement